# SDR SWAA2022012479544

- Difficulty date: May 14, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE AT STA 500-500A IS CRACKED / REMOVED DAMAGED BAFFLE OF FWD CARGO STA 500-500A AND LOCATED; DRILLED; AND INSTALLED NEW BAFFLE IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV. - RESTORED CIC IAW AMM 51-21-91-620-802.
